MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TUNNELER; TUNNELER SET

BARD PERIPHERAL VASCULAR, INC. TUNNELER; TUNNELER SET
Model Number KW2000
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a lot history review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation; therefore, the investigation of the reported event is inconclusive for component missing.A definitive root cause for the reported event could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model kw2000 tunneler set allegedly experienced component missing.This information was received from one source.This malfunction did not involve a patient as there was no patient contact.The age, weight and gender of the patient were not provided.

Brand Name
TUNNELER
Common Device Name
TUNNELER SET
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10734871
Report Number2020394-2020-06067
Device Sequence Number3733045
Product Code DWS
UDI-Device Identifier00801741129452
UDI-Public(01)00801741129452
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberKW2000
Device Catalogue NumberKW2000
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/26/2020
Patient Sequence Number1